# SDR 2006UALA02075

- Difficulty date: October 24, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 53,147 hours, 19,645 cycles
- Engine: Pwa PW2037
- Engine time: 51,331 hours, 18,346 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3209153
- Condition: Misinstalled
- Location: Filter Housing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SHUTDOWN. LOSS OF OIL  PRESSURE.  LUBE AND SCAVENGE PUMP, PART NUMBER MR79232-168, FAILED.  CAUSE OF FAILURE WAS DUE TO BOM DAMAGE.  HARD OBJECT FLOWING DOWN FROM THE OIL SCAVENGE LINE CAUSED A SUDDEN STOPPAGE OF THE OIL SCAVENGE GEARS, PART NUMBERS 5009048 AND 5009049.  THE INTERCONNECTING SPLINE SHAFT, PART NUMBER 5007416, SUFFERED AN IMMEDIATE TORQUE FRACTURE EVENT AS THE PRIMARY INPUT DRIVE SHAFT WAS ROTATING AT APPROXIMATELY 3,100 RPM UNDER UNLIMITED TORQUE AT THE MOMENT THE BOM STOPPED THE OIL SCAVENGE GEAR ROTATION.  THE OIL PRESSURE GEARS, WHICH ARE LOCATED BEHIND THE OIL SCAVENGE GEARS, CEASED ROTATION WHEN THE INTERCONNECTING SPLINE SHAFT FAILED.
